MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 93H PROFLEXX AMBULANCE COT

FERNO-WASHINGTON, INC. 93H PROFLEXX AMBULANCE COT
Model Number 0015762
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/06/2016
Event or Problem Description
It was reported while transporting a (b)(6) patient on the stretcher, the stretcher hit a small bump on the residents dark pathway and the cot allegedly lowered approximately 12 inches.There was no report of any injury to the patient; however, an emt is alleging a shoulder injury.The complainant was contacted and it was reported the medic sought basic first aid for the alleged injury.An investigation has been initiated to evaluated the reported incident.
 
Additional Manufacturer Narrative
The device was evaluated by a field technician at the complainant's site.A visual and functional evaluation was conducted and no issues or problems were detected and the cot was operating according to specification.The cot was tested and returned to service.No further information regarding the medic's alleged injury has been provided.It cannot be determined if the alleged injury was serious in nature.
 
Event or Problem Description
It was reported while transporting a 300-400lb patient on the stretcher, the stretcher hit a small bump on the residents dark pathway and the cot allegedly lowered approximately 12 inches.There was no report of any injury to the patient; however, an emt is alleging a shoulder injury.The complainant was contacted and it was reported the medic sought basic first aid for the alleged injury.An investigation has been initiated to evaluated the reported incident.

Brand Name
93H PROFLEXX AMBULANCE COT
Common Device Name
93H PROFLEXX AMBULANCE COT
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key6130534
Report Number1523574-2016-00031
Device Sequence Number19029355
Product Code FPO
UDI-Device Identifier00190790000417
UDI-Public00190790000417
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Emergency Medical Technician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Emergency Medical Technician
Device Model Number0015762
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/31/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/28/2016
Supplement Report FDA Received Date12/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight181